# SDR SWAA2019051432649

- Difficulty date: April 30, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BULKHEAD SUPPORT ANGLE CORRODED AT BS. 500D, BETWEEN STR. 26L TO STR. 26R.  R&R ANGLE IAW SRM & DWG.
